# SDR DL76L092027

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 59,251 hours, 8,612 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURIZATION. AUTO PRESS CONT 1 AND 2 FAIL ALSO UNABLE TO CONTROL MANUALLY. DIVERTED, FOUND POTABLE WATER LEAKING AND ICE ACCUMULATION AROUND OUTFLOW VALVE.  REMOVED ICE.  AUTO 1 RESET GOOD/MAN CONT GOOD. AUTO 2 RESET NO GOOD. A/C PRESS CHECK GOOD. DEFERRED AUTO2 PER MEL 21-31-01A AND DRAINED AND DEFERRED POT WATER IAW MEL 38-10-01B. ACFT REMOVED FROM ETOPS DUE TO CONTRACT MX EVENT.  REPLACED OUTFLOW VALVE ASSY REPAIRED WATER LEAK FROM POTABLE WATER SOURCE.  INSPECTED ALL MX,  ACFT OK FOR ETOPS OPERATIONS.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
